American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 99 of 99 found      Go to page: 1 2 3 4

[91] J. H. Rubinstein. On $3$-manifolds that have finite fundamental group and contain Klein bottles . Trans. Amer. Math. Soc. 251 (1979) 129-137. MR 531972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] W. H. Row. An algebraic characterization of connected sum factors of closed $3$-manifolds . Trans. Amer. Math. Soc. 250 (1979) 347-356. MR 530060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] E. M. Brown. Contractible $3$-manifolds of finite genus at infinity . Trans. Amer. Math. Soc. 245 (1978) 503-514. MR 511426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Paik Kee Kim. Some $3$-manifolds which admit Klein bottles . Trans. Amer. Math. Soc. 244 (1978) 299-312. MR 506621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Amos Altshuler. $3$-pseudomanifolds with preassigned links . Trans. Amer. Math. Soc. 241 (1978) 213-237. MR 492298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] James Singer. Three-dimensional manifolds and their Heegaard diagrams . Trans. Amer. Math. Soc. 35 (1933) 88-111. MR 1501673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Harold Hotelling. Three-dimensional manifolds of states of motion . Trans. Amer. Math. Soc. 27 (1925) 329-344. MR 1501317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] J. W. Alexander. Note on two three-dimensional manifolds with the same group . Trans. Amer. Math. Soc. 20 (1919) 339-342. MR 1501131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] H. F. Blichfeldt. On the determination of the distance between two points in space of $n$ dimensions . Trans. Amer. Math. Soc. 3 (1902) 467-481. MR 1500614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 99 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia